Vol. 67, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Divided rings and going-down

David Earl Dobbs

Vol. 67 (1976), No. 2, 353–363
Abstract

Going-down rings are characterized in terms of the AV -domains of Akiba. As a result, the internal characterization of going-down rings which has recently been established by McAdam in the integrally closed case is generalized to the root-closed case, but is shown to fail in general.

Mathematical Subject Classification 2000
Primary: 13G05
Milestones
Received: 11 May 1976
Published: 1 December 1976
Authors
David Earl Dobbs